| Model Number |
3341102 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Pain (1994); Wrinkling (2613)
| Date of Event |
07/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Concomitant medical products: mentor memoryshape breast implant 300cc, catalog# 3341102 serial# (b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) female patient underwent a primary breast augmentation with mentor memoryshape breast implant 300cc and experienced pain on the left side post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
Based on the information available in the file and a clinical review of this file performed on 9/24/2019, it was found that the initial report incorrectly stated that the patient was suffering from breast pain.She was actually reporting a left-sided cutaneous contour deformity (pocking).Manufacturer's reference number: (b)(4).
Additional Manufacturer Narrative
On (b)(6) 2021, mentor became aware the patient experienced bilateral capsular contracture, baker grade 3 post-operatively.In addition, the patient underwent explantation on (b)(6) 2020.Finally, an updated serial number was provided.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: capsular contracture.This report is for the left side device.Manufacturer's reference number: (b)(4).